Controllability of second-order semilinear fuzzy integrodifferential control systems with nonlocal initial conditions
- 159 Downloads
This paper is concerned with the nonlocal controllability for the second-order semilinear fuzzy integrodifferential control systems with nonlocal initial conditions. The results are obtained using the Banach fixed point theorem and the fuzzy number whose values are normal, convex, upper semicontinuous and compactly supported interval in \(E_N\). An example is given to illustrate the results.
KeywordsFuzzy number Integrodifferential system Fuzzy solution Existence Controllability Nonlocal initial condition Banach fixed point theorem
The author wishes to express his deep gratitude to the anonymous referees for their useful suggestions and remarks for improving the original manuscript.
- Chang YK, Nieto JJ, Li WS (2009) Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces. J Optim Theory Appl 142:267–273 Google Scholar
- Diamond P, Kloeden PE (1994) Metric space of fuzzy sets. World Scientific, SingaporeGoogle Scholar
- Górniewicz L, Ntouyas SK, O’Regan D (2007) Existence and controllability results for first-and second-order functional semilinear differential inclusions with nonlocal conditions. Numer Funct Anal Optim 28:53–82Google Scholar
- Kwun YC, Park DG (1998) Optimal control problem for fuzzy differential equations. In: Proceedings of the Korea-Vietnam joint seminar, pp 103–114Google Scholar
- Kwun YC, Kim MJ, Park JS, Park JH (2008b) Continuously initial observability for the semilinear fuzzy integrodifferential equations. In: Proceedings of the 5th international conference on fuzzy systems and knowledge discovery, vol 1. Jinan, China, pp 225–229Google Scholar
- Mizumoto M, Tanaka K (1979) Some properties of fuzzy numbers. North-HollandGoogle Scholar
- Park JH, Park JS, Kwun YC (2006) Controllability for the semilinear fuzzy integrodifferential equations with nonlocal conditions. In: Fuzzy systems and knowledge discovery. Lecture notes in computer science, vol 4223. Springer, Berlin, pp 221–230Google Scholar
- Plotnikov AV, Arsiry AV, Komleva TA (2012) Piecewise constant controlled linear fuzzy systems. Int J Ind Math 4:9Google Scholar
- Tidke HL, Dhakne MB (2009) Existence and uniqueness of mild solutions of second order volterra integrodifferential equations with nonlocal conditions. Appl Math E-Notes 9:101–108Google Scholar